# SDR SWAA2021041461519

- Difficulty date: March 31, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT FWD BULKHEAD AT AFT CARGO COMPARTMENT (1 EA) / REPLACED ANGLE - SUPPORT FWD BULKHEAD AT AFT CARGO COMPARTMENT (1EA) IAW SRM B737-700 51-40-02; 51-40-05 AND DRAWING # 144A2600 REV.-
